# SDR UPS99830814

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 560 TO STA 580 LONG 34R HAS CORROSION INSIDE CHANNEL.  REMOVED CORROSION.  FABBED REPAIR STRAPS, AND INSTALLED IAW DC8 SRM 51 -1-20D.  REPAIR ACCOMPLISH IAW REO 06772 FIG 3.
